# SDR SWAA2021122252604

- Difficulty date: December 7, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 20,472 hours, 9,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#39-186 AFT PIT FWD TIE DOWN CORRODED ; / [01] VERIFIED AND REPLACED AFT CARGO COMPARTMENT FWD TIEDOWN PLATE ON PARTS RACK IAW BOEING DWG#453A2600 ID:0093 REV:A  P/N 453A2611-1 ATAG E72774; [02] VERIFIED STEP 1 INSP C/W AUDI
